MAUDE Adverse Event Report: SHOCKWAVE MEDICAL INC. SHOCKWAVE LITHO CATH; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM

SHOCKWAVE MEDICAL INC. SHOCKWAVE LITHO CATH; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Model Number C2IVL2512
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Balloon ruptured when inflated during heart catheterization causing injury to patient's coronary artery.

Brand Name
SHOCKWAVE LITHO CATH
Common Device Name
SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Manufacturer (Section D)
SHOCKWAVE MEDICAL INC.
santa clara CA 95054
MDR Report Key16618502
Report NumberMW5115984
Device Sequence Number6148987
Product Code QMG
UDI-Device Identifier00195451000089
UDI-Public(01)00195451000089(17)240831(10)A220817C
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberC2IVL2512
Device Lot NumberA220817C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient Weight63 KG
Patient EthnicityNon Hispanic
Patient RaceWhite